Glaucoma recovery, Eye-drops and side-effects

  • Country:

    USA (United States of America)

  • Age:

    65

  • Gender:

    Male

  • Do you suffer from pre-existing illnesses in the eye:

    No

  • Did you perform any surgery for the eyes:

    No

  • Do you use any eye drops:

    No

  • Do you wear lenses or glasses:

    No

  • Do you suffer from any diseases in the body:

    No

 

Question

 

 

 

Hi,

My father-in-law was diagnosed with Glaucoma, and he had laser surgery to relieve the pressure in one eye, which helped somewhat.

About 2 weeks ago he had the other eye laser to relieve the pressure. His treatment also included using eye drops. Something has happened since he started using the eye drops.

His eyelids and underneath his eyes are swollen,red ,puffy and even looks like the have welts. Along with that, the iris is glassy and very dark. They itch and burn at times.

What could be causing this, and what should he do to correct this?

Thanks

 

Answer

 

 

 

Thanks for your Question


It looks like your father in Law has allergy to one of these medications.

He should go back to his eye doctor to change his current medications and start on new ones.

If he doesn't response well to medications, he should think about the new modalities of surgical treatments such as Canaloplasty and Trabectome. These two procedures are safer than the standard Trabeculectomy.
 
Web Eye Clinic
 



Related Questions